| Catalog Number |
305901 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd needle sftygld 25x5/8 rb needle pulled out of hub.Verbatim: needle detached from hub.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.